Geometry & Topology

Erratum: Lipschitz connectivity and filling invariants in solvable groups and buildings

Robert Young

Full-text: Access denied (no subscription detected)

However, an active subscription may be available with MSP at msp.org/gt.

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This note corrects some omissions in Section 2 of the paper “Lipschitz connectivity and filling invariants in solvable groups and buildings” [Geom. Topol. 18 (2014) 2375–2417].

Article information

Source
Geom. Topol., Volume 20, Number 4 (2016), 2433-2438.

Dates
Received: 18 May 2015
Accepted: 21 October 2015
First available in Project Euclid: 16 November 2017

Permanent link to this document
https://projecteuclid.org/euclid.gt/1510859028

Digital Object Identifier
doi:10.2140/gt.2016.20.2433

Subjects
Primary: 20E42: Groups with a $BN$-pair; buildings [See also 51E24] 20F65: Geometric group theory [See also 05C25, 20E08, 57Mxx]

Keywords
filling invariants Lipschitz extensions lattices in arithmetic groups

Citation

Young, Robert. Erratum: Lipschitz connectivity and filling invariants in solvable groups and buildings. Geom. Topol. 20 (2016), no. 4, 2433--2438. doi:10.2140/gt.2016.20.2433. https://projecteuclid.org/euclid.gt/1510859028


Export citation